# SDR SWAA2022040791096

- Difficulty date: April 5, 2022
- Submitted: April 7, 2022
- Operation: Air carrier
- Aircraft: N205WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34010
- Aircraft time: 58,091 hours, 34,439 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN AT OVERWING EXIT DAMAGED / [01] REMOVED AND REPLACED THE EMERGENCY EXIT SIGN ASSY AT THE OVERWING EXITS IAW AMM 33-51-03. OPS CHECK GOOD
